# SDR USAA2011050291735

- Difficulty date: April 19, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 21,926 hours, 7,995 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C11 - PREVIOUSLY BLENDED EXFOLIATION CORROSION ON FLOORBEAM AT FR64 + 16 INCHES, -Y1732.  REPLACED FLOOR BEAM AT FR64 + 16 INCHES, -Y1732 IAW A320 SRM 51-42-11.
